# SDR CA010313014

- Difficulty date: February 28, 2001
- Submitted: March 13, 2001
- Operation: General aviation
- Make and model: Bell 47G-2
- Aircraft time: 8,005 hours
- Engine: Lyc VO435A1F
- System (JASC): 6220 · Main Rotor Head
- Part: Tube
- Part number: 471401241
- Condition: Cracked
- Location: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING DAILY INSPECTION ON MAIN CONTROL STABILIZER BAR AS PER AD 74-08-02. PILOT FOUND STABILIZER BAR TUBE WAS CRACKED.
